# SDR SIMA20140923003

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 28,841 hours, 20,520 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD SPOILERON & INBD FLIGHT SPOILER CAUTION MSG HYD SYS 2 PSI DROPPED TO 600 & FLUCTUATED.  WHEN 71800 ACMP 2 ON IAW CHECKLIST DID NOT RECOVER PRESS.  AFTER A FEW MOMENTS HYD SYS PRESS STABILIZED AT 3000 PSI ONCE POWER WAS MOVED FROM CRUISE RANGE TO CLIMB DETENT.  UPON LANDING WITH ELEVATORS DEPLOYED & NORMAL BRAKE APPLICATION HYD SYS 2 PSI DROPPED TO 2200 PSI.
